MAUDE Adverse Event Report: Bausch + Lomb enVista Envy toric hydrophobic acrylic intraocular; Lens, multifocal intraocular

Bausch + Lomb enVista Envy toric hydrophobic acrylic intraocular; Lens, multifocal intraocular
Model Number ETN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported following right eye intraocular lens (iol) implantation, the patient experienced blurry vision and glares.The implanted iol was explanted and replaced with a different model lens of a different power.The patient subsequently recovered.
 
Additional Manufacturer Narrative
The device was returned and evaluated.Evaluation revealed the lens was in one piece with whole haptics attached to each side, with a small puncture like mark, likely caused by some forceps.The device history review (dhr), lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.

Brand Name
enVista Envy toric hydrophobic acrylic intraocular
Common Device Name
Lens, multifocal intraocular
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb, Inc
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
+1(727)724-6600
MDR Report Key50855220
Report Number0001313525-2026-00148
Device Sequence Number18518751
Product Code MFK
UDI-Device Identifier10757770640901
UDI-Public(01)10757770640901(17)280831(11)250920(10)3R25027
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETN
Device Catalogue NumberETNU150+225
Device Lot Number3R25027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexUnknown